# SDR SIMA20160720008

- Difficulty date: July 20, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 29,060 hours, 24,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO DOOR SILL HAS CORROSION.  R & R CARGO DOOR CUTOUT LOWER SILL IAW SRM 51-40-02.
